On the diffusion induced by alternating renewal processes

A class of stochastic differential equations driven by non-Markovian dichotomous processes is studied analytically. The exact transition probability density is calculated. In opposition to the pure diffusive situations, the transport mechanism obtained here has finite velocity. Some illustrations are worked out explicitly. © 1992.


Published in:
Physica A: Statistical Mechanics and its Applications, 188, 4, 597-606
Year:
1992
ISSN:
03784371
Note:
Institut de Microtechnique de l'E.P.F.L., CH-1015 Lausanne, Switzerland
Cited By (since 1996): 1
Export Date: 6 December 2012
Source: Scopus
CODEN: PHYAD
Language of Original Document: English
Correspondence Address: Hongler, M.-O.; Institut de Microtechnique de l'E.P.F.L., CH-1015 Lausanne, Switzerland
Other identifiers:
Scopus: 2-s2.0-5544297580
Laboratories:




 Record created 2013-01-07, last modified 2018-04-20


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)